# SDR R61A2022071700448

- Difficulty date: July 15, 2022
- Submitted: July 17, 2022
- Operation: Air carrier
- Aircraft: N407YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000370
- Aircraft time: 22,316 hours, 15,139 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062620002
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH HORIZONTAL STABILIZER RIB 14 IS CRACKED ON UPPER FLANGE. REMOVED AND REPLACED RIB 14 ON R/H HORIZONTAL STABILIZER. REF EMB SRM 51-40-08.
